# SDR AALA20050435

- Difficulty date: July 10, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Inoperative
- Location: Lg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, GEAR DOOR OPEN LIGHT ILLUMINATED WITH GEAR RETRACTED AND ALL OTHER LIGHTS OUT.  GEAR DOOR LIGHT REMAINED ON WITH GEAR DOWN AND 3 GREEN LIGHTS.  RAN PROCEDURE AND LANDED SAT WITH GEAR DOORS OPEN.  LT AND RT DOOR DAMAGE DUE TO CONTACT WITH GROUND.  REPLACED RT MLG DOOR AND REPLACED SKID ON LT MLG DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
